Coumarin necrosis (Q84222): Difference between revisions
From determinar.ia.br - Determine suas informações
Created a new Item |
Changed label, description and/or aliases in pt-br, en |
||
| description / pt-br | description / pt-br | ||
Necrose cumarínica apresenta-se como dor intensa e eritema de início súbito em uma ou mais áreas localizadas da pele (tipicamente mama, quadril, nádega ou coxa) poucos dias após o início da terapia com varfarina ou outro anticoagulante cumarínico. O processo pode, então, progredir rapidamente para infarto cutâneo de espessura total. Acredita-se que um desequilíbrio temporário da atividade pró-coagulante e anticoagulante, em particular níveis baixos de proteína C, seja o responsável. | |||
| description / en | description / en | ||
Coumarin necrosis presents as sudden onset of severe pain and erythema in one or more localised areas of skin (typically of the breast, hip, buttock or thigh) a few days after commencing therapy with warfarin or other coumarin anticoagulant. The process may then rapidly progress to full thickness cutaneous infarction. A temporary imbalance of procoagulant and anticoagulant activity, in particular low levels of protein C, is thought to be responsible. | |||
Revision as of 09:34, 15 August 2026
Coumarin necrosis presents as sudden onset of severe pain and erythema in one or more localised areas of skin (typically of the breast, hip, buttock or thigh) a few days after commencing therapy with warfarin or other coumarin anticoagulant. The process may then rapidly progress to full thickness cutaneous infarction. A temporary imbalance of procoagulant and anticoagulant activity, in particular low levels of protein C, is thought to be responsible.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_500349447 |
||
| English | Coumarin necrosis |
Coumarin necrosis presents as sudden onset of severe pain and erythema in one or more localised areas of skin (typically of the breast, hip, buttock or thigh) a few days after commencing therapy with warfarin or other coumarin anticoagulant. The process may then rapidly progress to full thickness cutaneous infarction. A temporary imbalance of procoagulant and anticoagulant activity, in particular low levels of protein C, is thought to be responsible. |
